# SDR HEER20160707782

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N412P
- Make and model: Bell 407
- Aircraft serial: 54135
- Aircraft time: 1,738 hours
- Engine: Allsn 250C47B
- Engine time: 8,339 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWH141030
- Condition: Spalled
- Location: Eng Turbine
- Part time: 860 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 6-17-16 DUE TURBINE OVERHAUL.  NR 5 BEARING REMOVED DUE TO SPALLING ON OUTER RACE AT SPLIT.  REPLACED NR 5 BEARING.
